American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] Mohammed Taghi Jahandideh. On the ideal-triangularizability of positive operators on Banach lattices. Proc. Amer. Math. Soc. 125 (1997) 2661-2670. MR 1396983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Andrey Y. Biyanov. Characterization of the duals of lattices of continuous functions with respect to disjointness preserving groups. Proc. Amer. Math. Soc. 125 (1997) 2571-2579. MR 1301489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] C. B. Huijsmans and A. W. Wickstead. Bands in lattices of operators. Proc. Amer. Math. Soc. 124 (1996) 3835-3841. MR 1346978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Y. A. Abramovich and A. W. Wickstead. Solutions of several problems in the theory of compact positive operators . Proc. Amer. Math. Soc. 123 (1995) 3021-3026. MR 1283534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw. Invariant subspaces for positive operators acting on a Banach space with basis . Proc. Amer. Math. Soc. 123 (1995) 1773-1777. MR 1242069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. V. Koldunov. Hammerstein operators preserving disjointness . Proc. Amer. Math. Soc. 123 (1995) 1083-1095. MR 1212284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Hong Ke Du. A characterization of positive constrictive operators . Proc. Amer. Math. Soc. 121 (1994) 755-759. MR 1185265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Josep Martínez. A representation lattice isomorphism for the peripherical spectrum . Proc. Amer. Math. Soc. 119 (1993) 489-492. MR 1158005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Josep Martínez. The essential spectral radius of dominated positive operators . Proc. Amer. Math. Soc. 118 (1993) 419-426. MR 1128728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Y. A. Abramovich and A. W. Wickstead. A compact regular operator without modulus . Proc. Amer. Math. Soc. 116 (1992) 721-726. MR 1098395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Wojciech Bartoszek. Riesz decomposition property implies asymptotic periodicity of positive and constrictive operators . Proc. Amer. Math. Soc. 116 (1992) 101-111. MR 1123648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] S. J. Bernau, C. B. Huijsmans and B. de Pagter. Sums of lattice homomorphisms . Proc. Amer. Math. Soc. 115 (1992) 151-156. MR 1086322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] W. Arendt and C. J. K. Batty. Domination and ergodicity for positive semigroups . Proc. Amer. Math. Soc. 114 (1992) 743-747. MR 1072082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia